# SDR IPXA2016052703896

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 15,805 hours, 5,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SWITCH SPRING INOPERATIVE EMERGENCY LIGHTS SWITCH AUTO TO ARM.  SPRING RELOCATED TO CORRECT POSITION IAW AMM 33-50-00.
